# SDR CKSA97447

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND I/B L/E OF RT HORIZONTAL STAB HAS GOUGE AND POSSIBLE CRACK.  REMOVED DAMAGED AREA AND REPAIRED IAW DAC SRM 55-2-1 FIG 4 (2024-T3) CORROSION TASK CARD NUMBER 6000-0551. NON-ROUTINE TASK CARD NUMBER 111356.
